# SDR QXEA200700974

- Difficulty date: June 19, 2007
- Submitted: June 19, 2007
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 15,457 hours, 15,685 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Condition: False Activation
- Stage of operation: TX
- How discovered: V
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2336: AT THE END OF THE RUNWAY, COULD NOT SILENCE THE TAKEOFF WARNING HORN WHEN TRYING TO CONDUCT THE T/O WARNING TEST.  AIRCRAFT RETURNED TO GATE.  MAINTENANCE C/W OPERATIONAL TEST OF THE TAKEOFF WARNING SYSTEM IAW AMM 31-40-00-710-802, SUBTASK 31-41-00-710-022.  OPS CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
